Sur la formule des traces de Selberg
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 4 (1971) no. 2, p. 193-284
@article{ASENS_1971_4_4_2_193_0,
     author = {Duflo, Michel and Labesse, Jean-Pierre},
     title = {Sur la formule des traces de Selberg},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 4},
     number = {2},
     year = {1971},
     pages = {193-284},
     doi = {10.24033/asens.1210},
     zbl = {0277.12011},
     mrnumber = {55 \#10392},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1971_4_4_2_193_0}
}
Duflo, Michel; Labesse, Jean-Pierre. Sur la formule des traces de Selberg. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 4 (1971) no. 2, pp. 193-284. doi : 10.24033/asens.1210. http://www.numdam.org/item/ASENS_1971_4_4_2_193_0/

[1] V. Bargmann, Irreducible unitary representation of the Lorentz group [Ann. of Math., (2), vol. 48, 1947, p. 568-640]. | MR 9,133a | Zbl 0045.38801

[2] M. Bateman and A. Erdélyi, Tables of Integral Transforms, ..., vol. I, Mac Graw-Hill Book Company, 1954.

[3] A. Blanchard, Initiation à la théorie analytique des nombres premiers, Dunod, Paris, 1969. | MR 39 #5487 | Zbl 0198.37602

[4] A. Borel, Ensembles fondamentaux pour les groupes arithmétiques et formes automorphes, Secrét. Math. E. N. S., 45, rue d'Ulm, Paris, 5e, 1967.

[5] M. Duflo et J.-P. Labesse, C. R. Acad. Sc., t. 270, série A, 1970, p. 1154-1157. | MR 42 #425 | Zbl 0257.12009

[6] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. I [Ann. of. Math., (2), vol. 61, 1955, p. 406-439]. | MR 16,1017b | Zbl 0066.35701

[7] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. II (Trans. Amer. Math. Soc., vol. 84, 1957, p. 1-55). | MR 18,745f | Zbl 0079.13201

[8] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. III (Trans. Amer. Math. Soc., vol. 90, 1959, p. 431-484). | MR 21 #1541 | Zbl 0086.09904

[9] M. Eichler, Eine Verallgemeinerung der Abelschen Integrale (Math. Z., Bd. 67, 1957, p. 267-298). | MR 19,740a | Zbl 0080.06003

[10] D. K. Faddeev, Décomposition en fonctions propres de l'opérateur de Laplace sur le domaine fondamental d'un groupe discret opérant sur le plan de Lobatchevski (en russe) (Trudy Mosk. Mat. o. Ba., vol. 17, 1967).

[11] I. M. Gel'Fand, M. I. Graev and I. I. Pyatetskii-Shapiro, Representation Theory and Automorphic Functions, W. B. Saunders Company, 1969. | MR 38 #2093 | Zbl 0177.18003

[12] R. Godement, A Theory of Spherical Functions. I (Trans. Amer. Math. Soc., vol. 73, 1952, p. 496-556). | MR 14,620c | Zbl 0049.20103

[13] R. Godement, Analyse spectrale des fonctions modulaires, Séminaire Bourbaki, Exp. 278, vol. 1964-1965, W. A. Benjamin Inc., New York, 1966. | Numdam | Zbl 0226.20047

[14] Harish-Chandra, Spherical functions on a semisimple Lie group. II (Amer. J. Math., vol. 80, 1958, p. 241-310). | MR 20 #925 | Zbl 0093.12801

[15] Harish-Chandra, Automorphic forms on semisimple Lie groups (Lecture Notes in Mathematics, n° 62, Springer-Verlag, 1968). | MR 38 #1216 | Zbl 0186.04702

[16] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, 1963.

[17] Y. Ihara, Hecke polynomials as congruence ζ functions in elliptic modular case (Ann. of Math., vol. 85, 1967, p. 267-295). | MR 34 #7470 | Zbl 0181.36501

[18] H. Jacquet and R. P. Langlands, Automorphic Forms on GL (2) (Lecture Notes in Mathematics, n° 114, Springer-Verlag, 1970). | MR 53 #5481 | Zbl 0236.12010

[19] R. P. Langlands, Functional Equations satisfied by Eisenstein series (Preprint).

[20] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces, with applications to Dirichlet series (J. Indian Math. Soc., vol. 20, 1956, p. 47-87). | MR 19,531g | Zbl 0072.08201

[21] A. Selberg, Discontinuous groups and Harmonic Analysis, Proceedings of the International Congress of Mathematiciens, Stockholm, 1962.

[22] J. Tate, Fourier Analysis in Number Fields and Hecke's Zeta-Functions (Thesis, 1950); in Algebraic Number Theory, Academic Press, 1967.